# SDR DALA2020031201814

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 14,528 hours, 5,144 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3853 L1 DOOR SLIDE CAME OUT OF CONTAINER WHEN DOOR OPENED - SLIDE DID NOT DEPLOY . CORRECTIVE ACTION: R/R L1 DOOR SLIDE PER JOB CARD 2560-4425 (6901986).
